MathSciNet Relay Station
MathSciNet bibliographic data
MR1458816 32F05 (35B05 46J15)
Meise, R.; Taylor, B. A.; Vogt, D. Phragmén-Lindelöf principles on algebraic varieties. J. Amer. Math. Soc. 11 (1998), no. 1, 1–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement